# SDR 2007UALA01789

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 24,440 hours, 6,536 cycles
- Engine: Pwa PW4052
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING FUELER REPORTS FUEL LEAKING INTO CENTER TANK.   [07-31-07]   ACCOMPLISHED PRESSURIZED FUEL VALVES FOR 15 MIN NO LEAKS FOUND. SUSPECT REFUEL DRAIN BACKFLOW (NORMAL CONDITION).  NO HISTORY OF OTHER FUEL LEAKS.  24 HOURS LATER, ACCOMPLISHED FUELING AND DEFUELING OF LT AND RT FUEL TNKS PER 767 FOM.  NO FUEL LEAK TO CTR TNK WAS FOUND.  UNABLE TO DUPLICATE ON GROUND. A/C COMPLETED SEVERAL WEEKS OPERATION WITH NO FURTHER REPORT OF FUEL LEAKING.
